# SDR AALA202212279379

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 5,666 hours, 2,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 26c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 26C EMERGENCY ESCAPE LIGHTING IS DAMAGED. RE-INSTALLED 26C EMERGENCY LIGHT ASSEMBLY AND TESTED PER AMM 33-51-11.
